Some compactness properties of L-weakly and M-weakly compact operators


Bayram E., Tonyali C.

ACTA MATHEMATICA HUNGARICA, vol.135, pp.1-7, 2012 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 135
  • Publication Date: 2012
  • Doi Number: 10.1007/s10474-011-0160-9
  • Journal Name: ACTA MATHEMATICA HUNGARICA
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.1-7

Abstract

We present some compactness properties of L-weakly and M-weakly compact operators on a Banach lattice under additional conditions. Thus, we can say that every bounded operator which commutes with any L-weakly or M-weakly compact operator have a non-trivial closed invariant subspace.